# SDR SWAA2015070141287

- Difficulty date: May 10, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9910151141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE ANGLE CORRODED BETWEEN BS 636 TO 655, LBL 59.  R & R ANGLE IAW EA.
